MathSciNet Relay Station
MathSciNet bibliographic data
MR3004733 34K20 (34K50 60H10 93E15)
Song, Yinfang; Shen, Yi New criteria on asymptotic behavior of neutral stochastic functional differential equations. Automatica J. IFAC 49 (2013), no. 2, 626–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement